# SDR DALA2024100909896

- Difficulty date: October 6, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 89,037 hours, 22,238 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 6816 2R SLIDE LIGHT MULTIPLE RELAMPS. CORRECTIVE ACTION: LUBRICATED AND OPERATED DOOR SLIDE 2R GIRT BAR PER B757 AMM 25- 66. 2R SLIDE LIGHT OPERATES NML. GIRT BAR ASSEMBLY OPS CHK NML. (0594356)
